# SDR ASAA2022081639541

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 1,743 hours, 520 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 632160643
- Part serial: 2501
- Condition: Faulted
- Location: #2 Engine
- Part time: 1,735 hours, 515 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT FROM SPOKANE, THE RIGHT BLEED AIR DUCT INDICATED 64 PSI. THE LEFT INDICATED 45 PSI. BOTH ENGINES PRODUCING 89.7% N1. IN CRUISE FLIGHT BOTH BLEED AIR DUCTS INDICATED 35PSI. GROUNDED - YES. REMOVED AND REPLACED #2 ENG PRSOV REF B737-9 AMM 36-11-04.
